# SDR 98ZZZX223

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59829
- Make and model: Piper PA-31-350
- Aircraft serial: 317652081
- Engine: Lyc LTIO540J2BD
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1068291013
- Condition: Failed
- Location: Drive Gear
- Part time: 142 hours
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON TAKING THE CAP OFF THE MAGNETO, NOTED THAT ONE OF THE DRIVE GEAR TEETH WAS BROKEN OFF FROM THE NYLON DISTRIBUTOR GEAR.  NOTE:  THE DIRECTOR OF MAINTENANCE REPORTED A TIMING TOOL WAS NOT USED.
